Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2015, Article ID 938648, 3 pages
http://dx.doi.org/10.1155/2015/938648
Research Article

A Direct Proof of a Theorem concerning Treed Overrings

Faculty of Science, Sana’a University, P.O. Box 12460, Sana’a, Yemen

Received 15 April 2015; Accepted 23 June 2015

Academic Editor: David E. Dobbs

Copyright © 2015 Ahmed Ayache. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. E. Dobbs, “On treed overrings and going-down domains,” Rendiconti di Matematica e delle sue Applicazioni. Serie VII, vol. 7, no. 3-4, pp. 317–322, 1987. View at Google Scholar · View at MathSciNet
  2. D. E. Dobbs, “On going down for simple overrings II,” Communications in Algebra, vol. 1, pp. 439–458, 1974. View at Publisher · View at Google Scholar · View at MathSciNet
  3. D. E. Dobbs and I. J. Papick, “Going down: a survey,” Nieuw Archief voor Wiskunde, vol. 26, no. 2, pp. 255–291, 1978. View at Google Scholar · View at MathSciNet
  4. S. McAdam, “Simple going down,” Journal of the London Mathematical Society: Second Series, vol. 13, no. 1, pp. 167–173, 1976. View at Google Scholar · View at MathSciNet
  5. J. R. Hedstrom and E. G. Houston, “Pseudo-valuation domains,” Pacific Journal of Mathematics, vol. 75, no. 1, pp. 137–147, 1978. View at Publisher · View at Google Scholar · View at MathSciNet
  6. J. R. Hedstrom and E. G. Houston, “Pseudo-valuation domains II,” Houston Journal of Mathematics, vol. 4, no. 2, pp. 199–207, 1978. View at Google Scholar · View at MathSciNet
  7. D. F. Anderson and D. E. Dobbs, “Pairs of rings with the same prime ideals,” Canadian Journal of Mathematics, vol. 32, no. 2, pp. 362–384, 1980. View at Publisher · View at Google Scholar · View at MathSciNet
  8. A. Ayache and N. Jarboui, “An answer to a Dobbs conjecture about treed domains,” Journal of Algebra, vol. 320, no. 10, pp. 3720–3725, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. A. Ayache, “Integrally closed domains with treed overrings,” Ricerche di Matematica, vol. 63, no. 1, pp. 93–100, 2014. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. A. Ayache, N. Jarboui, and E. Massaoud, “Pairs of domains where all intermediate domains are treed,” Arabian Journal for Science and Engineering, vol. 36, no. 6, pp. 933–946, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. R. Gilmer, Multiplicative Ideal Theory, Marcel Dekker, New York, NY, USA, 1972. View at MathSciNet
  12. P.-J. Cahen, “Construciotn B, I, D et anneaux localement ou residullement de Jaffard,” Archiv der Mathematik, vol. 54, no. 2, pp. 125–141, 1990. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. M. Fontana, “Carrés cartésiens et anneaux de pseudo-valuation,” Pub. Math. Univ. Lyon, vol. 17, pp. 57–95, 1980. View at Google Scholar
  14. A. Ayache and P. J. Cahen, “Anneaux vérifiant absolument l’inéquality ou la formule de la dimension,” Bollettino dell'Unione Matematica Italiana, vol. 7, no. 6, pp. 39–65, 1992. View at Google Scholar
  15. M. Fontana, “Topologically defined classes of commutative rings,” Annali di Matematica Pura ed Applicata, vol. 123, pp. 331–355, 1980. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus